JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
PAPERS
Coupled Finite Element Analysis of Generalized Thermoelasticity in Semi-Infinite Medium
LePing ZHOUDaWei TANGNobuyuki ARAKI
Author information
JOURNALS FREE ACCESS

2006 Volume 49 Issue 2 Pages 195-200

Details
Abstract

The equations for the extended Lord-Shulman (LS) and Green-Lindsay (GL) models are solved for thermoelastic analysis in a semi-infinite medium by employing a finite element method using the theory of virtual displacement and the implicit Newmark algorithm. Simulations for both one-dimensional (1D) and two-dimensional (2D) models are performed to achieve the best approximation under prescribed boundary conditions. The effects of thermoelastic coupling factors and relaxation parameters on thermomechanical behavior of the medium are discussed for the two models. The results are consistent with our previous work using the Laplace transformation method.

Information related to the author
© 2006 by The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top